# SDR UPS03441481

- Difficulty date: October 17, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 80,338 hours, 15,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  DURING RAP INSPECTION ITEM N525UP-41-02 BS 375-390 STR 26L-27L REPAIR DOUBLER WITH TWO REPAIR FASTENER ROWS ONLY REPAIR REQ'D.  BS 375-390 S26L-S27L FX SKIN EXTERIOR PREVIOUSLY DOUBLER REMOVED AS PER SRM 51-30-02 AND SKIN CUTOUT ENLARGED AS PER SRM 53-30-03 FIG 1.  ALL FASTENER HOLES AND SKIN CUTOUT HFEC ACCOMPLISHED AS PER NTM PART 6 51-00-00 FIG 1 & 4 AND NO DEFECT FOUND.  EXTERIOR REPAIR DOUBLER FABRICATED & INSTALLED AS PER SRM 53-30-03 FIG 1.
